# SDR AALA20160921007

- Difficulty date: September 12, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- Aircraft time: 53,576 hours, 18,837 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067723
- Part serial: 109553
- Condition: Overheated
- Location: Cockpit
- Part time: 43,630 hours, 12,862 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, AN ELECTRICAL ODOR WAS REPORTED IN THE CABIN AND FLIGHT DECK. ODOR DISSIPATED AFTER TURNING OFF THE RIGHT RECIRCULATION FAN. MAINTENANCE REMOVED AND REPLACED THE RIGHT CABIN RECIRCULATION FAN IAW AMM 21-25-01. OPERATIONAL CHECK GOOD.
